MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3960
Medical Device Problem Codes Disconnection (1171); Leak/Splash (1354)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.
 
Event or Problem Description
The event occurred on an unspecified date and involved a oncology kit w/60" (152 cm) appx 2.2 ml, smallbore ext set w/chemolock¿ port, clamp, anti-siphon valve, spiros®; chemolock¿; syringe transfer set w/microclave®, chemolock¿ port.The reporter stated that when they first started to use this tubing, the connection was not staying closed.They found it was able to be detached, and they had several cassettes leak.They don't think it is from the actual cassette, as they have had the same issue with different size cassettes.The patients did have potential exposure to hazardous medications in their homes.Also, it would appear that patients did not receive their entire dose of medication.The 5fu was in the bag.All leaks have occurred once the patient left the facility.Although there was patient involvement, there was no adverse event.

Brand Name
ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22501497
Report Number9617594-2025-01447
Device Sequence Number17895871
Product Code ONB
UDI-Device Identifier00887709083271
UDI-Public00887709083271
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3960
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FU FILLED INFUSION BAG, MFR UNK.
Patient SexUnknown